# SDR UIEA2019081505187

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,597 hours, 17,009 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU BITE MESSAGE SHOWS ON LOWER EICAS DISPLAY.( PERFORMED SATISFACTORY T/S AT LOWER EICAS DISPLAY IAW FIM 49-11 FAULT TREE 987. APU MESSAGE ISN'T SHOWING ON DISPLAY. )
